# SDR CALA2025073107116

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,107 hours, 22,539 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1480
- Condition: Failed
- Location: Rt Hf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO TRANSMIT ON ICAS OBSERVED NO AUDIO FROM HF RIGHT.  CREW REQUESTED MAINTENANCE UPON ARRIVAL. WHILE EICAS MESSAGE WAS PRESENT CREW REPORTED ELECTRICAL SMELL IN COCKPIT IN THE VECINITY OF THE CENTER CONTROL STAND NEAR AUDIO CONTROL PANELS. WHEN MESSAGE WENT AWAY THE ODOR WENT AWAY. PERFORMED HF COMM SYS BITE IAW FIM 23-11 FAULT TREE 802. FOUND RT HF COMM TRANSCEIVER INOP.  LRU WAS NOT POWERED UP.  VERIFIED LRU WAS RECEIVING POWER FROM ACFT SIDE.  R & R THE RT HF COMM TRANSCEIVER IAW AMM 23-11-03.  OPS CHECK GOOD.
